As with most of you, most of my meds read, as a side effect, "increased appetite or weight gain". I have been eating pretty happy this summer. What else do i do home everyday w/two kids? Monthly visits to the dr. haven't shown any big weight gain so, when my underwear quit fitting, i knew they were shrinking. I figured i had the washer on hot. Nope, not that. Probably have the dryer on high. Nope, not that either. Every time i go to bed or get dressed, i struggle getting them to cover all the areas. I am seriously trying to find out why my underwear is shrinking!! As a last resort, i pull out my ugly, emergency pair from the back of the drawer. They have not been worn in months and not effected by whatever evil is shrinking the others. They don't fit either! This is a true story...i finally come to the realization that my rear end is growing! I can do nothing but laugh at myself. Now i'm off to Walmart to get some new underwear and an exercise video. I wouldn't want to share this story, but thought some of you could relate to the amazing side effects of the meds. Yeah, that's it, it's the meds!